| Catalog Number |
725.44P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
03/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A clinical survey revealed that after cataract vitrectomy surgery a male patient experienced elevated intraocular pressure while using ophthalmic forceps and handpiece it was treated with unknown medication.Current patient symptoms was resolved.Age of the patient was reported from 50 to 79 years, exact age at the time of the event was unknown.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in sections h.6 and h.10.The pmcf study facilitated a questionnaire, which focused on assessing procedural success of the devices under evaluation.A number of negative responses (i.E., adverse events) was received, which were translated into complaints.Due to the nature of the questionnaire, information required to perform a proper complaint investigation was not collected.No lot number was identified within the study and therefore within this complaint, which is why the associated manufacturing documentation could not be reviewed.All product and batch history records are quality reviewed prior to product release, ensuring that all products on the market fulfill the relevant requirements.Since the questionnaire retrospectively collects data, no sample is available to be provided to the responsible site for an in-depth investigation.Not enough information was provided to properly complete an investigation.The root cause of this complaint could not be identified.The exact root cause for the customer¿s reported event is unknown.Therefore, no specific action can be taken.Within the framework of the mentioned nci, an overall risk assessment was performed and concluded that no further actions are required.Additionally, complaints are reviewed and monitored at regular intervals for adverse trends.No additional actions are needed.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).